# SDR SWIA201232251

- Difficulty date: November 23, 2012
- Submitted: November 30, 2012
- Operation: Air carrier
- Aircraft: N561SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120335
- Aircraft time: 30,031 hours, 42,575 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Condition: Defective
- Location: Cockpit
- Stage of operation: UK
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

MILD ELECTRICAL ODOR WHEN WIND SHIELD HEAT WAS TURNED ON.  (FLT 5424)  REPLACED RIGHT WINDSHIELD IAW AMM.  P/N: NP-151311-2 S/N ON: 06114H2739 S/ N OFF: 03078119092
